# SDR DALA100529751

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 91,043 hours, 81,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1154 L22-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND 4 GOUGES IN FUSELAGE SKIN AT BS 1154 BETWEEN L22R AND L23R. REPAIRED IAW SRM 53-01 AND DWG 09A51-37583.
